# SDR JGVR20230718002

- Difficulty date: July 18, 2023
- Submitted: July 18, 2023
- Operation: Air carrier
- Aircraft: N537QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0087
- Aircraft time: 5,766 hours, 3,864 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLENDED CORRODED AREA OF THE EXTERIOR FUSELAGE LH SKIN FORWARD OF THE CABIN DOOR AT FS145 AND WL 107.7, PERFORMED NDT AND SUBMITTED FOR REPAIR DISPOSITION. TREATED, PRIMED, AND TOP COATED REPAIR AREAS PER TEXTRON FIELD REPAIR.
